| Catalog Number |
05027250001 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported that the display of the infusion device was defective.There was a black stain on the display and the information displayed was blurred.
Additional Manufacturer Narrative
Correction - the catalog and unique identifier numbers were updated in section d4 based on the returned product.